# SDR GTIA2022020336256

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 26,132 hours, 11,676 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Part number: 5502200111
- Part serial: 64523
- Condition: Fault Message
- Location: 1000em2
- Part time: 26,132 hours, 11,676 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INITAL CLIMB #2 OIL QTY DROPPED TO 5QT AFTER LEVENING AT 5000 OIL QT TO 8.0QT (TEMP OK/PRESS OK)-R&R DEOILER CASING SEAL #2 ENGINE IAW AMM 72-60-31-400-010-A R&R FCOC IAW AMM 79-21-43. PERFORMED OPERATIONAL/LEAK TEST IAW AMM 71-00-00-710-012 NO FAULTS DETECTED. OPS CHECK GOOD T/W: XA361 DUE 09-30-22
